MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30
Catalog Number 04.01.0191
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2019: lot 183704: 102 items manufactured and released on 10-sep-2018.Expiration date: 2023-08-29.No anomalies found related to the problem.To date, 77 item of the same lot have been already sold.Additional implants involved in the event, batch review performed on (b)(6) 2019.Reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 (k170452) lot.174739 lot 174739: 200 items manufactured and released on 21-dic-2017.Expiration date: 2022-12-10.No anomalies found related to the problem.To date, 125 item of the same lot have been already sold.Reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452) lot.179970.Lot 179970: 140 items manufactured and released on 17-may-2018.Expiration date: 2023-05-06.No anomalies found related to the problem.To date, 103 item of the same lot have been already sold.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot.184569 (2 pieces).Lot 184569: 303 items manufactured and released on 15-jan-2019.Expiration date: 2023-12-05.No anomalies found related to the problem.To date, 180 item of the same lot have been already sold.Reverse shoulder system 04.01.0171 glenosphere 42xø24.5 (k170452) lot.183802 lot 183802: 139 items manufactured and released on 13-feb-2019.Expiration date: 2024-01-30.No anomalies found related to the problem.To date, 7 item of the same lot have been already sold.Reverse shoulder system 04.01.0006 std humeral diaphysis - cementless - 11 (k170452) lot.178132.Lot 178132: 70 items manufactured and released on 29-mar-2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, 46 item of the same lot have been already sold.Reverse shoulder system 04.01.0126 humeral reverse hc liner ø42/+3mm (k170452) lot.189838 lot 189838: 52 items manufactured and released on 25-jan-2019.Expiration date: 2024-01-13.No anomalies found related to the problem.To date, 17 item of the same lot have been already sold.
 
Event or Problem Description
Revision surgery performed after 3 months from the primary due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30
Common Device Name
THREADED GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9375797
Report Number3005180920-2019-01008
Device Sequence Number2258125
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2023
Device Catalogue Number04.01.0191
Device Lot Number183704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;